# SDR ABXA9701053

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Frame
- Part number: 992345311
- Condition: Cracked
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE RIGHT LOWER KEEL FRAME CRACKED AT FS 675 IN CANTED KEEL AREA.  REPLACED FRAME AND CLIP IAW DC9 SRM CHAPTERS 51-30-2 AND 51-30-5.
